×

Found 3,297 Documents (Results 1–100)

100
MathJax

Minimal supplements of maximal tori in their normalizers for the groups \(F_4(q)\). (English. Russian original) Zbl 07503381

Izv. Math. 86, No. 1, 126-149 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 134-159 (2022).
MSC:  20G40 20G07 20F55
PDF BibTeX XML Cite
Full Text: DOI

Dynamical \(\mathfrak{sl}_2\) Bethe algebra and functions on pairs of quasi-polynomials. (English. Russian original) Zbl 07505213

Russ. Math. Surv. 76, No. 4, 653-684 (2021); translation from Usp. Mat. Nauk 76, No. 4, 105-138 (2021).
MSC:  17B80 81R12
PDF BibTeX XML Cite
Full Text: DOI

The Laplacian on some self-conformal fractals and Weyl’s asymptotics for its eigenvalues: a survey of the analytic aspects. (English) Zbl 07500581

Inahama, Yuzuru (ed.) et al., Stochastic analysis, random fields and integrable probability – Fukuoka 2019. Proceedings of the 12th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Kyushu University, Japan, 31 July – 9 August 2019. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 87, 293-315 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Structural aspects of quantum field theory and noncommutative geometry. In 2 volumes. 2nd edition. (English) Zbl 1473.81003

Hackensack, NJ: World Scientific (ISBN 978-981-12-3701-0/hbk-set; 978-981-12-3709-6/ebook-set). xxxiii, 1597 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Star product on the Euclidean motion group in the plane. (English) Zbl 1471.81058

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 22nd international conference on geometry, integrability and quantization, Varna, Bulgaria, June 8–13, 2020. Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 22, 209-218 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software